Marginal longitudinal semiparametric regression via penalized splines

Publisher:
Elsevier BV
Publication Type:
Journal Article
Citation:
Statistics & Probability Letters, 2010, 80 (15-16), pp. 1242 - 1252
Issue Date:
2010-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010000349OK.pdf1.69 MB
Adobe PDF
We study the marginal longitudinal nonparametric regression problem and some of its semiparametric extensions. We point out that, while several elaborate proposals for efficient estimation have been proposed, a relative simple and straightforward one, based on penalized splines, has not. After describing our approach, we then explain how Gibbs sampling and the BUGS software can be used to achieve quick and effective implementation. Illustrations are provided for nonparametric regression and additive models.
Please use this identifier to cite or link to this item: